Question by  Winnie (26)

What should I do about my puppy vomiting after worming?

Are the two related? Is vomiting a side effect?


Answer by  Vil (117)

Some puppy worming medications, such as Drontal, can cause puppies to vomit after they have been wormed. It seems to be a noted side effect of the worming process.


Answer by  Juleigh (16)

Vomiting is a side effect of worming medicine. You should continually give you dog water so he will stay hydrated. If the vomiting becomes to severe then you should consult your veterinarian.


Answer by  aoleksak (78)

Medicines can be harsh on a puppies tummy. Vets do have antacids and other anti-nausea medication that can help it is becoming a problem.


Answer by  sharpe (22)

Yes it is quite common for a dog to vomit after worming,if it stops shortly after there shouldnt be no panic. If it continues for more than a day contact Your vet. Remember to give Your dog lots of water so it doesnt get dehydrated


Answer by  Dennis59 (86)

Yes the two are related, The main function of the worming tablet is to clean out the dogs system. It is normal that vomiting and diarreia occur after worming your dog. Its the systems ways of cleaning itself.


Answer by  oldmom (716)

Yes, vomiting is often a side effect from the worming medication. If the puppy has round worms, you may even see clumps of live worms in the vomit. Make sure you clean up any vomit immediately as the puppy may try to eat it and reinfect itself with the expelled worms.


Answer by  Anonymous

is there any problem giving worming medicine in rainy season?

You have 50 words left!